A Haar-Rado type theorem for minimizers in Sobolev spaces
ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 4, pp. 1133-1143.

Let uϕ+W01,1(Ω) be a minimum for

I(v)=Ωg(x,v(x))+f(v(x))dx
where f is convex, vg(x,v) is convex for a.e. x. We prove that u shares the same modulus of continuity of ϕ whenever Ω is sufficiently regular, the right derivative of g satisfies a suitable monotonicity assumption and the following inequality holds
γΩ|u(x)-ϕ(γ)|ω(|x-γ|)a.e.xΩ.
This result generalizes the classical Haar-Rado theorem for Lipschitz functions.

DOI : 10.1051/cocv/2010038
Classification : 49K20
Mots-clés : Hölder, regularity, Lipschitz
@article{COCV_2011__17_4_1133_0,
     author = {Mariconda, Carlo and Treu, Giulia},
     title = {A {Haar-Rado} type theorem for minimizers in {Sobolev} spaces},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {1133--1143},
     publisher = {EDP-Sciences},
     volume = {17},
     number = {4},
     year = {2011},
     doi = {10.1051/cocv/2010038},
     mrnumber = {2859868},
     zbl = {1239.49031},
     language = {en},
     url = {https://www.numdam.org/articles/10.1051/cocv/2010038/}
}
TY  - JOUR
AU  - Mariconda, Carlo
AU  - Treu, Giulia
TI  - A Haar-Rado type theorem for minimizers in Sobolev spaces
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2011
SP  - 1133
EP  - 1143
VL  - 17
IS  - 4
PB  - EDP-Sciences
UR  - https://www.numdam.org/articles/10.1051/cocv/2010038/
DO  - 10.1051/cocv/2010038
LA  - en
ID  - COCV_2011__17_4_1133_0
ER  - 
%0 Journal Article
%A Mariconda, Carlo
%A Treu, Giulia
%T A Haar-Rado type theorem for minimizers in Sobolev spaces
%J ESAIM: Control, Optimisation and Calculus of Variations
%D 2011
%P 1133-1143
%V 17
%N 4
%I EDP-Sciences
%U https://www.numdam.org/articles/10.1051/cocv/2010038/
%R 10.1051/cocv/2010038
%G en
%F COCV_2011__17_4_1133_0
Mariconda, Carlo; Treu, Giulia. A Haar-Rado type theorem for minimizers in Sobolev spaces. ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 4, pp. 1133-1143. doi : 10.1051/cocv/2010038. https://www.numdam.org/articles/10.1051/cocv/2010038/

[1] H. Brezis, Analyse fonctionnelle : théorie et applications. Collection Mathématiques Appliquées pour la Maîtrise [Collection of Applied Mathematics for the Master's Degree], Masson, Paris (1983). | MR | Zbl

[2] H. Brezis and M. Sibony, Équivalence de deux inéquations variationnelles et applications. Arch. Rational Mech. Anal. 41 (1971) 254-265. | MR | Zbl

[3] A. Cellina, On the bounded slope condition and the validity of the Euler Lagrange equation. SIAM J. Control Optim. 40 (2002) 1270-1279. | MR | Zbl

[4] A. Cellina, Comparison results and estimates on the gradient without strict convexity. SIAM J. Control Optim. 46 (2007) 738-749. | MR

[5] F. Clarke, Continuity of solutions to a basic problem in the calculus of variations. Ann. Sc. Norm. Super. Pisa Cl. Sci. 4 (2005) 511-530. | Numdam | MR | Zbl

[6] L.C. Evans and R.F. Gariepy, Measure theory and fine properties of functions. Studies in Advanced Mathematics, CRC Press, Boca Raton (1992). | MR | Zbl

[7] M. Giaquinta and L. Martinazzi, An introduction to the regularity theory for elliptic systems, harmonic maps and minimal graphs, Scuola Normale Superiore di Pisa (Nuova Serie) [Lecture Notes. Scuola Normale Superiore di Pisa (New Series)] 2. Edizioni della Normale, Pisa (2005). | MR | Zbl

[8] P. Hartman, On the bounded slope condition. Pacific J. Math. 18 (1966) 495-511. | MR | Zbl

[9] P. Hartman and G. Stampacchia, On some non-linear elliptic differential-functional equations. Acta Math. 115 (1966) 271-310. | MR | Zbl

[10] C. Mariconda and G. Treu, Lipschitz regularity for minima without strict convexity of the Lagrangian. J. Differ. Equ. 243 (2007) 388-413. | MR | Zbl

[11] C. Mariconda and G. Treu, Local Lipschitz regularity of minima for a scalar problem of the calculus of variations. Commun. Contemp. Math. 10 (2008) 1129-1149. | MR | Zbl

[12] C. Mariconda and G. Treu, Hölder regularity for a classical problem of the calculus of variations. Adv. Calc. Var. 2 (2009) 311-320. | MR | Zbl

[13] M. Miranda, Un teorema di esistenza e unicità per il problema dell'area minima in n variabili. Ann. Scuola Norm. Sup. Pisa 19 (1965) 233-249. | Numdam | MR | Zbl

[14] G. Treu and M. Vornicescu, On the equivalence of two variational problems. Calc. Var. Partial Differential Equations 11 (2000) 307-319. | MR | Zbl

  • Eleuteri, Michela; Perrotta, Stefania; Treu, Giulia Local Lipschitz continuity for energy integrals with slow growth and lower order terms, Nonlinear Analysis: Real World Applications, Volume 82 (2025), p. 104224 | DOI:10.1016/j.nonrwa.2024.104224
  • Schätzler, Leah; Siltakoski, Jarkko The bounded slope condition for parabolic equations with time-dependent integrands, Nonlinear Differential Equations and Applications NoDEA, Volume 30 (2023) no. 6 | DOI:10.1007/s00030-023-00876-6
  • Don, Sebastiano; Lussardi, Luca; Pinamonti, Andrea; Treu, Giulia Lipschitz minimizers for a class of integral functionals under the bounded slope condition, Nonlinear Analysis, Volume 216 (2022), p. 112689 | DOI:10.1016/j.na.2021.112689
  • Giannetti, F.; Treu, G. On the Lipschitz Regularity for Minima of Functionals Depending on x, u, and u under the Bounded Slope Condition, SIAM Journal on Control and Optimization, Volume 60 (2022) no. 3, p. 1347 | DOI:10.1137/21m1396617
  • Rainer, Rudolf; Siltakoski, Jarkko; Stanin, Thomas An evolutionary Haar-Rado type theorem, manuscripta mathematica, Volume 168 (2022) no. 1-2, p. 65 | DOI:10.1007/s00229-021-01293-8
  • Mariconda, Carlo; Treu, Giulia Non-occurrence of the Lavrentiev phenomenon for a class of convex nonautonomous Lagrangians, Open Mathematics, Volume 18 (2020) no. 1, p. 1 | DOI:10.1515/math-2020-0001
  • Mariconda, Carlo; Treu, Giulia Continuity properties of solutions to some degenerate elliptic equations, Journal of Mathematical Analysis and Applications, Volume 379 (2011) no. 2, p. 788 | DOI:10.1016/j.jmaa.2011.02.001

Cité par 7 documents. Sources : Crossref